# SDR SWAA2015091543891

- Difficulty date: September 14, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 65,634 hours, 52,716 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: 65C26201
- Condition: Damaged
- Location: Le Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION & DECLARED EMER, LE FLAPS TRANSIT LIGHT ILLUMINATED ON TAKEOFF.  FOUND NR 4 SLAT, INBD AUXILIARY TRACK ROLLER DAMAGED, CAUSING RESTRICTED MOVEMENT OF NR 4 SLAT.  R & R ROLLER IAW MM.
